Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 918083, 9 pages
http://dx.doi.org/10.1155/2015/918083
Research Article

The Trapezoidal Rule for Computing Cauchy Principal Value Integral on Circle

Jin Li1,2

1School of Science, Shandong Jianzhu University, Jinan 250101, China
2School of Mathematics, Shandong University, Jinan 250100, China

Received 27 July 2015; Accepted 20 September 2015

Academic Editor: Kishin Sadarangani

Copyright © 2015 Jin Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. H. Yu, Natural Boundary Integral Method and Its Applications, Kluwer Academic Publishers, 2002. View at MathSciNet
  2. G. Criscuolo and G. Mastroianni, “On the uniform convergence of Gaussian quadrature rules for Cauchy principal value integrals,” Numerische Mathematik, vol. 54, no. 4, pp. 445–461, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. G. Criscuolo and G. Mastroianni, “Gaussian formulas for computing Cauchy principal value integrals, and their convergence,” Calcolo, vol. 22, no. 3, pp. 391–411, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  4. K. Diethelm, “Gaussian quadrature formulae of the third kind for Cauchy principal value integrals: basic properties and error estimates,” Journal of Computational and Applied Mathematics, vol. 65, no. 1–3, pp. 97–114, 1995. View at Publisher · View at Google Scholar
  5. K. Diethelm, “Asymptotically sharp error bounds for a quadrature rule for Cauchy principal value integrals based on piecewise linear interpolation,” Approximation Theory and Its Applications, vol. 11, no. 4, pp. 78–89, 1995. View at Google Scholar · View at MathSciNet
  6. N. I. Ioakimidis, “On the uniform convergence of Gaussian quadrature rules for Cauchy principal value integrals and their derivatives,” Mathematics of Computation, vol. 44, no. 169, pp. 191–198, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  7. T. Hasegawa, “Uniform approximations to finite Hilbert transform and its derivative,” Journal of Computational and Applied Mathematics, vol. 163, no. 1, pp. 127–138, 2004. View at Publisher · View at Google Scholar
  8. G. Monegato, “Convergence of product formulas for the numerical evaluation of certain two-dimensional Cauchy principal value integrals,” Numerische Mathematik, vol. 43, no. 2, pp. 161–173, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. S. Amari, “Evaluation of Cauchy principal-value integrals using modified Simpson rules,” Applied Mathematics Letters, vol. 7, no. 3, pp. 19–23, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. K. Diethelm, “Modified compound quadrature rules for strongly singular integrals,” Computing, vol. 52, no. 4, pp. 337–354, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. P. Köhler, “On the error of quadrature formulae for Cauchy principal value integrals based on piecewise interpolation,” Approximation Theory and Its Applications, vol. 13, no. 3, pp. 58–69, 1997. View at Publisher · View at Google Scholar
  12. J. Li and D. H. Yu, “The superconvergence of certain two-dimensional Cauchy principal value integrals,” CMES, vol. 71, no. 4, pp. 331–346, 2011. View at Google Scholar · View at MathSciNet
  13. J. Li and D. H. Yu, “The superconvergence of certain two-dimensional Hilbert singular integrals,” Computer Modeling in Engineering & Sciences, vol. 82, no. 3-4, pp. 233–252, 2011. View at Google Scholar · View at MathSciNet
  14. C. Dagnino and E. Santi, “On the evaluation of one-dimensional Cauchy principal value integrals by rules based on cubic spline interpolation,” Computing, vol. 43, no. 3, pp. 267–276, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. A. P. Orsi, “Spline approximation for Cauchy principal value integrals,” Journal of Computational and Applied Mathematics, vol. 30, no. 2, pp. 191–201, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. G. Behforooz, “Approximation of Cauchy principal value integrals by piecewise Hermite quartic polynomials by spline,” Applied Mathematics Letters, vol. 5, no. 1, pp. 75–78, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. P. Kim and U. J. Choi, “A quadrature rule of interpolatory type for Cauchy integrals,” Journal of Computational and Applied Mathematics, vol. 126, no. 1-2, pp. 207–220, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. R. Kress, I. H. Sloan, and F. Stenger, “A sinc quadrature method for the double-layer integral equation in planar domains with corners,” Journal of Integral Equations & Applications, vol. 10, no. 3, pp. 291–317, 1998. View at Publisher · View at Google Scholar · View at Scopus
  19. P. Junghanns and B. Silbermann, “Numerical analysis for one-dimensional Cauchy singular integral equations,” Journal of Computational and Applied Mathematics, vol. 125, no. 1-2, pp. 395–421, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. A. Natarajan and N. Mohankumar, “A comparison of some quadrature methods for approximating Cauchy principal value integrals,” Journal of Computational Physics, vol. 116, no. 2, pp. 365–368, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. F. Stenger, “Sinc approximation of Cauchy-type integrals over arcs,” in Proceedings of the Meeting in Honor of David Elliott's 65th Birthday, 1998.
  22. C. F. Xu and Y. F. Yao, “Numerical calculation of Cauchy principal value integrals using wavelet functions,” Numerical Mathematics. A Journal of Chinese Universities, vol. 20, no. 2, pp. 97–105, 1998. View at Google Scholar · View at MathSciNet
  23. D. J. Liu, J. M. Wu, and D. H. Yu, “The superconvergence of the Newton-Cotes rule for Cauchy principal value integrals,” Journal of Computational and Applied Mathematics, vol. 235, no. 3, pp. 696–707, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. J. M. Wu and W. W. Sun, “The superconvergence of Newton-Cotes rules for the Hadamard finite-part integral on an interval,” Numerische Mathematik, vol. 109, no. 1, pp. 143–165, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. J. Li and D. H. Yu, “Error expansion of classical trapezoidal rule for computing Cauchy principal value integral,” Computer Modeling in Engineering & Sciences, vol. 93, no. 1, pp. 47–67, 2013. View at Google Scholar · View at MathSciNet
  26. J. Li, J. E. Yang, and D. H. Yu, “Error expansion of classical mid-point rectangle rule for computing Cauchy principal value integrals on an interval,” International Journal of Computer Mathematics, vol. 91, no. 10, pp. 2294–2306, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. L. C. Andrews, Special Functions of Mathematics for Engineers, McGraw-Hill, 2nd edition, 1992. View at MathSciNet